Jump to content
Sign in to follow this  
sister sister

sister is freaking

Recommended Posts

Dear Sister,

I don't know if this is a side effect of her chemotherapy, but I would have her call the oncology nurse immediately. Let us know how she is doing.

Ada

Share this post


Link to post
Share on other sites

Just wanted to reiterate what was already said. Have your sister talk to her doctor right away. It may very well be a side effect of the chemo, but if it is it still needs to be managed and taken care of.

My husband was told that it was possible that he have bloody stool from the chemo and other meds that he is on, but if he does he should call the on duty oncologist, or go in to talk to the doctors immediately.

Try and ease her worries, it may not be anything serious. A lot of the medications they give for anti-nausea also cause constipation, or diarhea, which in turn can tear the lining of the rectum and cause bleeding. The concern with that, and the reason to let the doctors know right away is that chemo lowers your white blood cells and immunity, and there is a greater chance of developing infection if it is just lining tears.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...